Alert archive / Maine / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 8, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 1, 2006, 6:10 PM EDT for York County, Maine. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2006, 6:10 PM EDT (22:10 UTC)
- Expired
- Jun 1, 2006, 6:45 PM EDT
- In force
- 35 min
- Issued by
- NWS Gray, ME
- Area
- Counties, with a storm outline in the text
County York County, ME
The radar
The Portland,ME radar (KGYX), 61 km from the middle of the area, began a volume at 22:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.2 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 285 J/kg
- Mixed-layer CIN
- -149 J/kg
- Mixed-layer LCL
- 1201 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 3:06 PM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, Jun 1, 3:06 PM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 306 PM EDT THU JUN 1 2006 .SHORT TERM /TONIGHT THROUGH FRIDAY/... STRONG THUNDERSTORMS LIKELY TO CONTINUE INTO THE EVENING HOURS OVER SOUTHERN NEW HAMPSHIRE AND EXTREME SOUTHWEST MAINE SO WILL WORD ZONES ACCORDINGLY. FRONTAL SYSTEM WILL CONTINUE TO MOVE SOUTH TONIGHT AND FRIDAY AND SHOWERS OVER NORTHERN NH AND WESTERN MAINE TO MAKE IT SOUTHWARD INTO SOUTHERN AREAS BY LATER TONIGHT. SOME PARTIAL CLEARING MAY TAKE PLACE FOR A WHILE OVER NORTHERN AREAS OF THE FORECAST AREA ON FRIDAY WHILE SOUTHERN AREAS WILL SEE SHOWERS CONTINUING AS LOW PRESURE DEVELOPS TO THE SOUTH. TEMPS TO BE COOL ON FRIDAY DUE TO NORTHEAST FLOW AND CLOUDS AND LIGHT SHOWERS. && .LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/... LOW PRESSURE STARTS NEAR NEW JERSEY FRIDAY NIGHT AND MOVES SLOWLY NORTHEAST AND WEAKENS IN THE GULF OF MAINE ON SUNDAY. STILL ABOUT 1 TO 2 INCHES OF RAIN CAN BE EXPECTED FROM THE SYSTEM ACROSS SOUTHERN NEW HAMPSHIRE AND ALONG THE MAINE COAST...WITH AS MUCH AS 2.5 INCHES IN SOUTHEAST NEW HAMPSHIRE. RIVERS SHOULD BE ABLE TO HANDLE THIS MUCH RAIN BUT WILL NEED TO MONITOR THE SITUATION CLOSELY. HIGH PRESSURE WILL THEN KEEP THINGS DRY INTO WEDNESDAY WHEN ANOTHER LOW MOVES NORTH UP THE COAST AROUND A CLOSED LOW OVER THE MID ATLANTIC STATES. && .AVIATION... VFR CONDITIONS INTO THIS EVENING EXCEPT LOWERING TO IFR CONDITIONS IN AREAS OF SHOWERS AND THUNDERSTORMS. BY LATE TONIGHT MVFR CONDITIONS SHOULD BECOME WIDESPREAD IN SHOWERS. && .MARINE... SHORT RANGE... LIGHT WINDS WILL SHIFT INTO THE NORTH AND NORTHEAST TONIGHT AND REMAIN LIGHT AND NORTHEAST ON FRIDAY AS LOW PRESSURE DEVELOPS OFF THE SOUTHERN NEW ENGLAND COAST. LONG RANGE...COULD NEED SMALL CRAFT ADVISORY FRI NIGHT INTO SAT AS A LOW MOVES UP THE COAST. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. &&
Hazardous weather outlook, Jun 1, 4:54 AM EDT, 13 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 454 AM EDT THU JUN 1 2006 MEZ007>009-012>014-018>028-NHZ001>010-013-014-020900- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 454 AM EDT THU JUN 1 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN MAINE... CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL DROP SOUTH ACROSS THE AREA TODAY. THE ADVANCING FRONT...AND WARM MUGGY AIR OVER OUR REGION...WILL TRIGGER WIDESPREAD SHOWERS AND THUNDERSTORMS BY AFTERNOON. SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN...FREQUENT LIGHTNING...DAMAGING WINDS...AND HAIL. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE COLD FRONT WILL STALL TO OUR SOUTH ON FRIDAY. LOW PRESSURE WILL THEN DEVELOP ALONG THE MID ATLANTIC COAST LATE FRIDAY THEN TRACK NORTHEAST ALONG THE STALLED FRONT. THIS WILL PRODUCE A SWATH OF HEAVY RAINFALL FROM SOUTHERN NEW HAMPSHIRE EASTWARD ALONG THE COASTAL PLAIN OF MAINE. THREE DAY RAINFALL TOTALS FOR THE PERIOD ENDING SUNDAY MORNING...WILL APPROACH TWO INCHES IN THIS AREA. TOTALS OVER SEACOAST NEW HAMPSHIRE WILL BE A BIT HIGHER AND COULD APPROACH TWO AND ONE-HALF INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT DAMAGE AND LARGE HAIL. THE PUBLIC CAN EMAIL REPORTS OF DAMAGE AND LARGE HAIL TO GYX.SKYWARN@NOAA.GOV. ES
In the hours before
Local storm report, Jun 1, 2:38 PM EDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
238 PM EDT THU JUN 01 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0222 PM HAIL 2 SW NORTH WINDHAM 43.80N 70.46W
06/01/2006 E0.75 INCH CUMBERLAND ME PUBLIC
&&
POHLSpecial weather statement, Jun 1, 2:49 PM EDT, 3 hours 21 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 249 PM EDT THU JUN 1 2006 MEZ020>022-025>028-011945- ANDROSCOGGIN-COASTAL WALDO-INTERIOR WALDO-KENNEBEC-KNOX-LINCOLN-SAGADAHOC- 249 PM EDT THU JUN 1 2006 ...STRONG THUNDERSTORMS WILL IMPACT ANDROSCOGGIN COUNTY...KNOX COUNTY...SAGADAHOC COUNTY...LINCOLN COUNTY...KENNEBEC COUNTY AND WALDO COUNTY THROUGH 345 PM EDT... AT 249 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM CHINA TO 5 MILES WEST OF GREENE...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHEAST OF WATERVILLE TO 4 MILES SOUTH OF TURNER...MOVING SOUTHEAST AT 20 MPH. THIS CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND WINTHROP...VASSALBORO...SIDNEY...MANCHESTER... LEEDS...CHINA...ALBION...MONMOUTH...GREENE AND AUBURN THROUGH 345 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...FREQUENT CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED. RAM
Special weather statement, Jun 1, 4:19 PM EDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 419 PM EDT THU JUN 1 2006 MEZ007>009-012>014-018>028-NHZ001>010-013-014-020430- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER... DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH... HAMPTON 419 PM EDT THU JUN 1 2006 AT 4PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN GRAY MAINE...INDICATES SHOWER AND THUNDERSTORM ACTIVITY OVER MUCH OF MAINE AND NEW HAMPSHIRE. THE STRONGEST ACTIVITY IS LOCATED FROM COASTAL WALDO COUNTY ALONG THE DOWNEAST MAINE COAST AND EXTENDS SOUTHWESTWARD ALONG THE COASTAL PLAIN...BACK THROUGH AUGUSTA...LEWISTON/AUBURN...THROUGH CENTRAL CUMBERLAND AND SOUTHERN OXFORD COUNTIES...INTO CARROLL...BELKNAP AND MERRIMACK COUNTIES IN CENTRAL NEW HAMPSHIRE. THIS ACTIVITY IS ASSOCIATED WITH HEAVY DOWNPOURS...FREQUENT LIGHTNING ...BRIEFLY GUSTY WINDS AND SMALL HAIL. THOSE PERSONS OUT OF DOORS THIS AFTERNOON SHOULD BE READY TO MOVE INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.
Special weather statement, Jun 1, 4:43 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 443 PM EDT THU JUN 1 2006 MEZ007>009-012>014-018>028-NHZ001>010-013-014-020445- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER... DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH... HAMPTON 443 PM EDT THU JUN 1 2006 AT 435 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN GRAY MAINE...INDICATES SHOWERS AND THUNDERSTORMS ACROSS MUCH OF MAINE AND NEW HAMPSHIRE. THE STRONGEST ACTIVITY IS LOCATED FROM COASTAL WALDO COUNTY AND EXTENDS SOUTHWESTWARD THROUGH AUGSTA...LEWISTON/AUBURN...BACK THROUGH CENTRAL CUMBERLAND AS WELL AS SOUTHERN OXFORD AND NORTHERN YORK COUNTIES IN MAINE...THEN EXTENDS SOUTHWESTWARD THROUGH CARROLL...BELKNAP AND MERRIMACK COUNTIES IN NEW HAMPSHIRE. THESE SHOWERS AND THUNDERSTORMS ARE MOVING FROM THE WEST AT 15 TO 20 MPH. THIS ACTIVITY IS ASSOCIATED WITH HEAVY DOWNPOURS...FREQUENT LIGHTNING ...BRIEFLY GUSTY WINDS AND SMALL HAIL. THOSE PERSONS OUT OF DOORS THIS AFTERNOON SHOULD BE READY TO MOVE INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.
Special weather statement, Jun 1, 5:22 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 522 PM EDT THU JUN 1 2006 MEZ007>009-012>014-018>028-NHZ001>010-013-014-012330- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER... DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH... HAMPTON 522 PM EDT THU JUN 1 2006 AT 515 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN GRAY MAINE...INDICATES SHOWERS AND THUNDERSTORMS OVER MUCH OF MAINE AND NEW HAMPSHIRE. THIS SLOW MOVING ACTIVITY STILL EXTENDS FROM WALDO COUNTY ALONG THE DOWNEAST MAINE COAST...SOUTHWESTWARD THROUGH ANDROSCOGGIN...CUMBERLAND...SOUTHERN OXFORD AND NORTHERN YORK COUNTIES IN MAINE...THEN EXTENDS SOUTHWESTWARD THROUGH CARROLL ...BELKNAP...MERRIMACK AND SULLIVAN COUNTIES IN NEW HAMPSHIRE. THESE SHOWERS AND THUNDERSTORMS ARE MOVING FROM THE WEST AT 15 TO 20 MPH. THIS ACTIVITY IS ASSOCIATED WITH HEAVY DOWNPOURS...FREQUENT LIGHTNING ...BRIEFLY GUSTY WINDS AND SMALL HAIL. DUE TO THE SLOW MOVEMENT OF THIS ACTIVITY...PONDING OF WATER ON ROADWAYS AND MINOR NUISANCE FLOODING OF POORLY DRAINED AREAS CAN BE EXPECTED. THOSE PERSONS OUT OF DOORS LATE THIS AFTERNOON AND EARLY THIS EVENING...SHOULD BE READY TO MOVE INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.
Special weather statement, Jun 1, 6:10 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAY ME 610 PM EDT THU JUN 1 2006 MEZ007>009-012>014-018>028-NHZ001>010-013-014-020015- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET- SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX- COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON- NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN- MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- INCLUDING THE CITIES OF...ANDOVER...BYRON...MIDDLE DAM... ROXBURY...SOUTH ARM...UPTON...WILSONS MILLS...AVON... CARRABASSETT VALLEY...COBURN GORE...DALLAS...DAVIS...EUSTIS... KINGFIELD...BINGHAM...RUMFORD...NORWAY...SOUTH PARIS...MEXICO... FRYEBURG...OXFORD...FARMINGTON...WILTON...SKOWHEGAN... PITTSFIELD...MADISON...FAIRFIELD...NORTH WINDHAM...GORHAM... BRIDGTON...LEWISTON...AUBURN...AUGUSTA...WATERVILLE...WINSLOW... GARDINER...UNITY...BIDDEFORD...SACO...OLD ORCHARD BEACH... PORTLAND...SOUTH PORTLAND...WESTBROOK...BATH...TOPSHAM... WALDOBORO...BOOTHBAY HARBOR...WISCASSET...ROCKLAND...CAMDEN... THOMASTON...BELFAST...LITTLETON...NORTH CONWAY...CONWAY... LEBANON...HANOVER...PLYMOUTH...WOLFEBORO...CLAREMONT...NEWPORT... CONCORD...LACONIA...TILTON-NORTHFIELD...MEREDITH...ROCHESTER... DOVER...DURHAM...DERRY...LONDONDERRY...EXETER...PORTSMOUTH... HAMPTON 610 PM EDT THU JUN 1 2006 |AT 6 PM...THE NATIONAL WEATHER SERVICE DOPPLER RADAR LOCATED IN GRAY MAINE...INDICATES THE HEAVY SHOWER AND THUNDERSTORM ACTIVITY MOVING OFFSHORE ALONG MOST OF THE MAINE COAST FROM CUMBERLAND COUNTY EASTWARD THIS HOUR. MEANWHILE...OVER SOUTHEASTERN NEW HAMPSHIRE AND COASTAL YORK COUNTY MAINE...SHOWER AND THUNDERSTORM ACTIVITY IS STILL LOCATED OVER STRAFFORD AND ROCKINGHAM COUNTIES AS WELL AS OVER SOUTHERNMOST YORK COUNTY IN MAINE. THIS ACTIVITY SHOULD MOVE MOSTLY OFFSHORE BY 7 PM. THIS ACTIVITY STILL CONTAINS HEAVY DOWNPOURS...FREQUENT LIGHTING...BRIEFLY GUSTY WIND AND SOME SMALL HAIL. DUE TO THE SLOW MOVEMENT OF THIS ACTIVITY...PONDING OF WATER ON ROADWAYS AND MINOR NUISANCE FLOODING OF POORLY DRAINED AREAS CAN BE EXPECTED. THOSE PERSONS OUT OF DOORS THIS EVENING...SHOULD BE READY TO MOVE INDOORS AT THE FIRST SIGNS OF THREATENING WEATHER. BOATERS SHOULD BE READY TO MAKE FOR SHORE AT THE FIRST SIGNS OF DARKENING SKIES.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 2:03 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland | 42 min |
| Jun 1, 2:08 PM EDT | Special Marine Warning | GYX | 67 min | |
| Jun 1, 3:15 PM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Sagadahoc | 60 min |
| Jun 1, 5:37 PM EDT | Special Marine Warning | GYX | 38 min | |
| Jun 1, 6:18 PM EDT | Special Marine Warning | GYX | 117 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.